You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1953/13/2
Théorèmes abstraits de Kronecker et les fonctions presque périodiques
Download
PDF
- Théorèmes abstraits de Kronecker et les fonctions presque périodiques
Article
Original scientific text
Title
Théorèmes abstraits de Kronecker et les fonctions presque périodiques
Authors
S. Hartman
1
,
C. Ryll-Nardzewski
2
Affiliations
Wrocław, Polska
Warszawa, Polska
Studia Mathematica
1953/13/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
296-310
Main language of publication
French
Published
1953
Exact and natural sciences
mathematics